Semisimplicity of semigroups of endomorphisms of ordered sets
Doklady Akademii Nauk, Tome 142 (1962) no. 1, pp. 9-11
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_142_1_a0,
author = {A. Ya. Aǐzenshtat},
title = {Semisimplicity of semigroups of endomorphisms of ordered sets},
journal = {Doklady Akademii Nauk},
pages = {9--11},
year = {1962},
volume = {142},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_142_1_a0/}
}
A. Ya. Aǐzenshtat. Semisimplicity of semigroups of endomorphisms of ordered sets. Doklady Akademii Nauk, Tome 142 (1962) no. 1, pp. 9-11. http://geodesic.mathdoc.fr/item/DAN_1962_142_1_a0/